# SDR CA130801008

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 48,662 hours
- Engine: Pwa PW123
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 27113C22
- Condition: Chafed
- Location: Aileron Tab
- Part time: 50,113 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) REF: DEFECT-1125200 AFTER T/O IN CLIMB FELT STIFF ROLL CONTROL. DISCONNECT EXECUTED AND JAM DETERMINED TO BE ON RHS. EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT (AILERON TRIM INDICATOR) (RESOLVED ON W/O: 393834 TASKCARD: NR-00001)  FOUND AILERON TRIM INDICATOR TO BE ERRATIC AND LAGGING. AILERON AND SPOILER CONTROLS FUNCTIONED FOR SMOOTH AND COMPLETE TRAVEL, AILERONS AND AILERON AND SPOILER CABLE CIRCUITS VISUALLY INSPECTED, NO DEFECTS FOUND. AILERON AND RUDDER TRIM PANEL FROM AC 318 INSTALLED FOR TROUBLE SHOOTING, AILERON TRIM INDICATION REMAINED IRRATIC/LAGGING. ORIGINAL AILERON AND RUDDER TRIM PANEL REINSTALLED AW AMM 27-22-11. BASED ON MOC AND PILOT INFO, SUSPECT AILERON TRIM SET OUT OF NEUTRAL POSITION. MEL #27-1 APPLIED AGAINST AILERON TRIM INDICATOR POTENTIOMETER.   WHILE REPLACEING POTENTIOMETER FOUND WIRING INTO AILERON AT FAULT.    FOUND WIRE 2711-3C22 TO BE INTERMITTANT, NEW WIRE WAS SPLICED IN AS PER STANDARD PRACTICES, INSTALLED NEW AILERON TRIM POSTION TRANSMITER IAW AMM. NO FURTHER FAULTS FOUND AT TIME OF INSPECTION. (TC# 20130801008)
